# SDR CALA2019092301616

- Difficulty date: September 19, 2019
- Submitted: September 23, 2019
- Operation: Air carrier
- Aircraft: N468UA
- Make and model: Airbus A320-232
- Aircraft serial: 1363
- Aircraft time: 62,230 hours, 25,095 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: D5323199120000
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UPON REMOVAL OF FASTENERS FOUND CORROSION IN FWD CARGO PIT ST43R BETWEEN FR 31-32 (A3NB-53-3-61105) REF NR 9299069. REMOVED AND REPLACED STR 43R IN FWD CARGO IAW SRM 51-42-11- 801 AND SRM 51-72-11-911-001 EVALUATED STR 43R FOUND STR TO HAVE 50 PERCENT MATERAIL LOSS ORIG .040IN MATERIAL REMAINING .045IN MAX ALLOWABLE IS 25 PERCENT FOUND TO BE OUT OF LIMITS IAW SRM 53-21-13-283-001 PG 7. REMOVED AND REPLACED STRINGER 43R IN FWD CARGO IAW SRM 51-4 2-11-801 AND SRM 51-72-11-911-001 EVALUATED STR 43R FOUND STR T O HAVE 50 PERCENT MATERIAL LOSS ORIG .090 MATERIAL REMAINING .045 MAX ALLOWABLE IS 25 PERCENT FOUND TO BE OUT OF LIMITS IAW SRM 53-21-13-283-001 PG 7.
